# SDR AALA202102119004

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 74,187 hours, 28,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Faulty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR ARM DISPLAY 2R WOULD NOT SHOW ARMED ON LOWER ELECTRONIC CENTRALIZED AIRCRAFT MONITOR DISPLAY. REPLACED RELAY 12WN PER AMM 52-73-00 AND ASM 52-73-01.
